Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.5

ISSN Imprimer: 2152-5102
ISSN En ligne: 2152-5110

Volumes:
Volume 46, 2019 Volume 45, 2018 Volume 44, 2017 Volume 43, 2016 Volume 42, 2015 Volume 41, 2014 Volume 40, 2013 Volume 39, 2012 Volume 38, 2011 Volume 37, 2010 Volume 36, 2009 Volume 35, 2008 Volume 34, 2007 Volume 33, 2006 Volume 32, 2005 Volume 31, 2004 Volume 30, 2003 Volume 29, 2002 Volume 28, 2001 Volume 27, 2000 Volume 26, 1999 Volume 25, 1998 Volume 24, 1997 Volume 23, 1996 Volume 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v31.i2.80
9 pages

Sound Radiation by a Disc in Acoustically Rigid Baffle

P. V. Lukyanov
Institute of Hydromechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

RÉSUMÉ

A solution of the problem on sound radiation by a disk in an infinite plane baffle is given. Radiation impedance for arbitrary radial velocity distribution is obtained using the Fourier series and integral approach. Various cases of boundary conditions for the disk's edge in the baffle are considered. The obtained solution is compared with well-known ones by Rayleigh, Bouwkamp, Pritchard and Porter.


Articles with similar content:

New Exactly Solvable Problems in the Theory of Wave Propagation Near an Irregular Impedance Plane
Telecommunications and Radio Engineering, Vol.55, 2001, issue 10-11
Leonid Aleksandrovich Pazynin
Applicability of the Isotropic Approximation in the Problem of Frequency-and-Angular Ionospheric Sounding
Telecommunications and Radio Engineering, Vol.61, 2004, issue 2-6
Vladimir G. Galushko, G. V. Lytvynenko
Uniform Lateral Mass Flux on Natural-Convection Flow over a Vertical Cone Embedded in a Porous Medium Saturated with a Non-Newtonian Fluid
Journal of Porous Media, Vol.8, 2005, issue 1
S. Jayanthi, Mahesh Kumari
A CONSISTENT APPROACH FOR SIMULATING NATURAL CONVECTION WITH RADIATIVE HEAT TRANSFER IN PARTICIPATING MEDIA
ICHMT DIGITAL LIBRARY ONLINE, Vol.0, 2016, issue
Ganesh Natarajan , Mukul Parmanand, Amaresh Dalal
UNSTEADY HEAT TRANSFER DUE TO TIME-DEPENDENT FREE STREAM VELOCITY
ICHMT DIGITAL LIBRARY ONLINE, Vol.4, 2001, issue
Rama Subba Reddy Gorla